# SDR HNAA2009081100250

- Difficulty date: August 8, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 59,974 hours, 67,710 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Transfer Tube
- Condition: Out Of Position
- Location: Nr 2 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF NR 2 PROPELLER INCREASED TO 1224 RPM WITH SUBSEQUENT PROPELLER FLUX AND TORQUE FLUX OF 5 TO 10 PERCENT.  CAPTAIN WAS ABLE TO STABILIZE BY REDUCING POWER AND PROP RPM.  FLIGHT DIVERTED TO MDT.  MECHANIC'S PERFORMED RIGGING WORK CARD (76-00-01), NO DEFECTS NOTED.  CHECKED TRANSFER TUBE, FOUND NOT INDEXED CORRECTLY.  MAINTENANCE INDEXED TRANSFER TUBE IAW DASH 8 MM 61-10-00.  GROUND RAN AIRCRAFT, OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.
